CureZone   Log On   Join
 

Re: Does the Mirena cause yeast infections by elizadevere ..... Mirena, Skyla IUD Forum

Date:   12/12/2011 7:36:44 PM ( 11 years ago ago)
Hits:   52,435
URL:   https://www.curezone.com/forums/fm.asp?i=1890355

1 of 1 (100%) readers agree with this message.  Hide votes     What is this?

I am finding this YEARS later, but I too am suffering from this. I have tried EVERYTHING and been to the doctor FOUR times in the last FIVE months of chronic yeast infections. They've tested me for STD's 3 times, and all they can find is mild yeast. They can't find my IUD and recently I've started bleeding for two weeks straight after having almost no period for two years....

Does my doctor seem concerned....NO.

I've tried acidopholis (daily), diflucan (3x), monistat (4x), cleanses, yeast killers, changing my diet, douches, boric acid, EVERYTHING!!!!!!

The only thing I can think of is that the IUD is creating some sort of permanent infection up there because I've done everything suggested by a. my doctor, and b. the internet to end this nightmare. I've even had every f_ing color of the rainbow except blue and purple come out of there - negative for STD's mind you - and TWO doctor's are baffled. One day blood, green, yellow, and white discharge all came out.

I am not now sexually active. Nor can I be with rainbow brite vagina.

Kill me. If anyone can tell me if this is caused by Mirena, let me know. It's the only birth control I can use besides condoms as the pill causes constant bleeding for me.
 

<< Return to the standard message view

fetched in 0.02 sec, referred by www.curezone.com/forums/fmp.asp?i=1890355